# SDR FDEA201201270358

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8722
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT STRINGER 17R BS 1620-1630 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS ORIG MAT .080, BLENDED MAT .018, REMAINING MAT .062.  FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101 DET VIII.  REMOVED CREASE BEAM SECTION IAW SRM 51-40-02. FABRICATED USING BAC 1515-553,  IAW 53-60-13. INSTALLED IAW 51-40-02 AND DWG 146N8722 AT STA 1410 TO STA 1630.  MAJOR REPAIR.
